Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Global Attractors for the Benjamin-Bona-Mahony Equation with Memory

Abstract : We consider the nonlinear integrodifferential Benjamin-Bona-Mahony equation u(t) - u(txx) + u(x) - integral(infinity)(0) g(s)(uxx)(t - s) ds + uu(x) = f , where the dissipation is entirely contributed by the memory term. Under a suitable smallness assumption on the external force f, we show that the related solution semigroup possesses the global attractor in the natural weak energy space. The result is obtained by means of a nonstandard approach based on the construction of a suitable family of attractors on certain invariant sets of the phase space.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03621773
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 15:20:13
Dernière modification le : vendredi 16 septembre 2022 - 17:12:27

Lien texte intégral

Identifiants

Collections

Citation

Filippo Dell'Oro, Olivier Goubet, Youcef Mammeri, Vittorino Pata. Global Attractors for the Benjamin-Bona-Mahony Equation with Memory. Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2020, 69 (3), pp.749-783. ⟨10.1512/iumj.2020.69.7906⟩. ⟨hal-03621773⟩

Partager

Métriques

Consultations de la notice

4